Rigidity of centralizers of diffeomorphisms
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 22 (1989) no. 1, pp. 81-98.
@article{ASENS_1989_4_22_1_81_0,
     author = {Palis, J. and Yoccoz, J.-C.},
     title = {Rigidity of centralizers of diffeomorphisms},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {81--98},
     publisher = {Elsevier},
     volume = {Ser. 4, 22},
     number = {1},
     year = {1989},
     doi = {10.24033/asens.1576},
     zbl = {0709.58022},
     mrnumber = {90i:58151a},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1576/}
}
TY  - JOUR
AU  - Palis, J.
AU  - Yoccoz, J.-C.
TI  - Rigidity of centralizers of diffeomorphisms
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1989
DA  - 1989///
SP  - 81
EP  - 98
VL  - Ser. 4, 22
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1576/
UR  - https://zbmath.org/?q=an%3A0709.58022
UR  - https://www.ams.org/mathscinet-getitem?mr=90i:58151a
UR  - https://doi.org/10.24033/asens.1576
DO  - 10.24033/asens.1576
LA  - en
ID  - ASENS_1989_4_22_1_81_0
ER  - 
%0 Journal Article
%A Palis, J.
%A Yoccoz, J.-C.
%T Rigidity of centralizers of diffeomorphisms
%J Annales scientifiques de l'École Normale Supérieure
%D 1989
%P 81-98
%V Ser. 4, 22
%N 1
%I Elsevier
%U https://doi.org/10.24033/asens.1576
%R 10.24033/asens.1576
%G en
%F ASENS_1989_4_22_1_81_0
Palis, J.; Yoccoz, J.-C. Rigidity of centralizers of diffeomorphisms. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 22 (1989) no. 1, pp. 81-98. doi : 10.24033/asens.1576. http://www.numdam.org/articles/10.24033/asens.1576/

[1] B. Anderson, Diffeomorphisms with Discrete Centralizer (Topology, Vol. 15, 1976, pp. 143-147). | MR | Zbl

[2] V. Arnold, Chapitres supplémentaires de la théorie des équations différentielles ordinaires, Ed. Mir, 1980. | MR | Zbl

[3] M. Herman, Sur la conjugation différentiable des difféomorphismes du cercle à des rotations (Publications Math., Vol. 49, 1979, pp. 5-234). | Numdam | MR | Zbl

[4] N. Kopell, Commuting Diffeomorphisms, Global Analysis (Am. Math. Soc. Proc. Symp. Pure Math., Vol. 14, 1970, pp. 165-184). | MR | Zbl

[5] S. Newhouse, J. Palis and F. Takens, Bifurcations and Stability of Families of Diffeomorphisms (Publications Math. I.H.E.S., Vol. 53, 1983, pp. 5-72). | Numdam | MR | Zbl

[6] S. Newhouse, Lectures on Dynamical Systems, Dyn. Syst. C.I.M.E., Birkhöuser, 1980. | Zbl

[7] J. Palis, Rigidity of Centralizers of Diffeomorphisms and Structural Stability of Suspended Foliations [Proc. Symp. PUC-Rio de Janeiro (Lectures Notes in Math., No. 652, Springer-Verlag, 1978, pp. 114-121)]. | MR | Zbl

[8] J. Palis and W. De Melo, Geometric Theory of Dynamical Systems, Springer-Verlag, 1982. | MR | Zbl

[9] J. Palis and J. C. Yoccoz, Centralizers of Anosov Diffeomorphisms on Tori (Ann. Sc. de l'E.N.S., this volume). | Numdam | Zbl

[10] J. Palis and J. C. Yoccoz, Differentiable Conjugacies of Morse-Smale Diffeomorphisms (to appear).

[11] J. Robbin, A Structural Stability Theorem (Annals of Math., Vol. 94, 1971, pp. 447-493). | MR | Zbl

[12] C. Robinson, Structural Stability of C1 Diffeomorphisms (J. Diff. Equations, Vol. 22, 1976, pp. 28-73). | MR | Zbl

[13] P. Sad, Centralizers of Vector Fields (Topology, Vol. 18, 1979, pp. 97-104). | MR | Zbl

[14] M. Shub, Global Stability of Dynamical Systems, Springer-Verlag, 1987. | MR | Zbl

[15] S. Smale, Differentiable Dynamical Systems (Bull. Am. Math. Soc., Vol. 73, 1976, pp. 747-817). | MR | Zbl

[16] S. Smale, The Ω-Stability Theorem, Global Analysis (Am. Math. Soc. Proc. Symp. Pure Math., Vol. 14, 1970, pp. 289-297). | MR | Zbl

[17] J. C. Yoccoz, Centralisateurs et conjugaison différentiable des difféomorphismes du cercle (Thèses Doctorat d'État, Univ. de Paris Sud, 1985 and Astérisque (to appear).

Cited by Sources: